# SDR JGVR20181220004

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 13,748 hours, 10,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 66342006
- Part serial: 5165
- Condition: Corroded
- Location: Rt Elevator
- Part time: 13,748 hours, 10,915 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 13 AREAS OF SUSPECTED LEVEL 1 CORROSION ON RH ELEVATOR UPPER AND LOWER SKINS. FOUND DURING TASK B273005-RH ON THE B INSPECTION. REPAIRED CORRODED AREA ON TRAILING EDGE OF R/H ELEVATOR P/N 6634200-6 S/N 5165
